| Model Number |
LS96555-021 |
| Medical Device Problem Code |
Material Puncture/Hole (1504)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/11/2024
Type of Reportable Event
Malfunction
Event or Problem Description
Medtronic received information that during use of a bio-medicus life support cannula, it was reported that when ls arteriovenous cannula ls96555-021 was being used in extracorporeal membrane oxygenation (ecmo) patient, it was found that there were cracks at the tail of the cannula, which affected the treatment of ecmo patient.The use of the device was unknown.There was no adverse patient effect associated with this event.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Medtronic received additional information that there was no damage to the packaging, and other devices in the same box/shipping container were not damaged.Additional info h6: fdc code updated additional info d4: lot number added, expiration date added, and the udi added additional info h4: manufacturing date added medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.